Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 48, NWS Kansas City, MO

April 26, 2011Bates County, Cass County, Henry County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 26, 2011, 8:16 AM CDT for Bates County, Cass County, Henry County, Missouri. It took effect at Apr 26, 2011, 1:27 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 8:16 AM CDT (13:16 UTC)
In effect from
Apr 26, 2011, 1:27 PM CDT
Expired
Apr 27, 2011, 7:25 AM CDT
In force
18 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

Counties Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 43 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Grand River near Urich (URHM7).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS43 KEAX 261317
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
816 AM CDT TUE APR 26 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  SOUTH GRAND RIVER AT URICH

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC013-037-083-271316-
/O.NEW.KEAX.FL.W.0048.110426T1827Z-110429T0331Z/
/URHM7.2.ER.110426T1827Z.110427T1200Z.110428T0331Z.UU/
816 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO THURSDAY EVENING.
* AT  7:57 AM TUESDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 26.3 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   21.5   TUE 08 AM   26.3 WEDNESDAY MORNING

$$
5 follow-up statements
529 
WGUS83 KEAX 261501
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1001 AM CDT TUE APR 26 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN 
  BLACKWATER RIVER AT VALLEY CITY 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
  MISSOURI RIVER AT ST JOSEPH 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BATES...BUCHANAN...CASS...COOPER...HENRY...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-271501-
/O.EXT.KEAX.FL.W.0046.000000T0000Z-110428T0500Z/
/BLRM7.1.ER.110426T1149Z.110426T1400Z.110427T0500Z.UU/
1001 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  9:00 AM TUESDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   21.2   TUE 09 AM   21.0 THIS AFTERNOON

$$

MOC101-159-271500-
/O.EXT.KEAX.FL.W.0047.000000T0000Z-110427T1854Z/
/VLYM7.1.ER.110426T1329Z.110426T1400Z.110426T1854Z.NO/
1001 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL WEDNESDAY AFTERNOON.
* AT  9:00 AM TUESDAY THE STAGE WAS 22.3 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   22.3   TUE 09 AM   22.1 THIS AFTERNOON

$$

MOC053-195-271500-
/O.CON.KEAX.FL.W.0049.110427T0300Z-110429T0600Z/
/BLVM7.1.ER.110427T0300Z.110427T0600Z.110428T0600Z.NO/
1001 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS EVENING TO LATE THURSDAY NIGHT.
* AT  9:45 AM TUESDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 24.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   22.8   TUE 10 AM   24.2 EARLY WEDNESDAY 
MORNING

$$

KSC043-MOC003-021-271500-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T1200Z.000000T0000Z.NO/
1001 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT  9:30 AM TUESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   17.3   TUE 09 AM   17.5 WEDNESDAY MORNING

$$

MOC013-037-083-271500-
/O.CON.KEAX.FL.W.0048.110426T1827Z-110429T0331Z/
/URHM7.2.ER.110426T1827Z.110427T1200Z.110428T0331Z.UU/
1001 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO THURSDAY EVENING.
* AT  7:57 AM TUESDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 26.3 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   21.5   TUE 08 AM   26.3 WEDNESDAY MORNING

$$

ACH
564 
WGUS83 KEAX 261944
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
243 PM CDT TUE APR 26 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN 
  BLACKWATER RIVER AT VALLEY CITY 
  BLACKWATER RIVER NEAR BLUE LICK 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...JOHNSON...PETTIS...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT ST JOSEPH 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-271943-
/O.EXT.KEAX.FL.W.0046.000000T0000Z-110428T1054Z/
/BLRM7.1.ER.110426T1149Z.110426T1815Z.110427T1054Z.UU/
243 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  2:00 PM TUESDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   21.5   TUE 02 PM   21.3 THIS EVENING

$$

MOC101-159-271942-
/O.EXT.KEAX.FL.W.0047.000000T0000Z-110428T0249Z/
/VLYM7.1.ER.110426T1329Z.110426T1845Z.110427T0249Z.NO/
243 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL WEDNESDAY EVENING.
* AT  2:00 PM TUESDAY THE STAGE WAS 23.6 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   23.6   TUE 02 PM   22.8 THIS EVENING

$$

MOC053-195-271942-
/O.EXT.KEAX.FL.W.0049.110426T1941Z-110429T0249Z/
/BLVM7.1.ER.110426T1915Z.110427T1200Z.110428T0249Z.NO/
243 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO THURSDAY EVENING.
* AT  1:45 PM TUESDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.6 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   23.9   TUE 02 PM   25.6 WEDNESDAY MORNING

$$

KSC043-MOC003-021-271942-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T1200Z.000000T0000Z.NO/
243 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT  2:30 PM TUESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   17.3   TUE 02 PM   17.5 WEDNESDAY MORNING

$$

MOC013-037-083-271942-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-110428T2028Z/
/URHM7.2.ER.110426T1634Z.110427T0000Z.110427T2028Z.UU/
243 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY AFTERNOON.
* AT  2:26 PM TUESDAY THE STAGE WAS 26.0 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.0   TUE 02 PM   27.0 THIS EVENING

$$
607 
WGUS83 KEAX 270233
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
933 PM CDT TUE APR 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN
  BLACKWATER RIVER AT VALLEY CITY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  MISSOURI RIVER AT ST JOSEPH 
  MISSOURI RIVER AT MIAMI 
 
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN 
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-270303-
/O.CAN.KEAX.FL.W.0046.000000T0000Z-110428T1054Z/
/BLRM7.1.ER.110426T1149Z.110426T1815Z.110427T0130Z.UU/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK AT BLAIRSTOWN.
* AT  9:00 PM TUESDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT  8:30 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.2 FEET BY THURSDAY
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   19.8   TUE 09 PM   17.8 EARLY WEDNESDAY 
MORNING

$$

MOC101-159-270303-
/O.CAN.KEAX.FL.W.0047.000000T0000Z-110428T0249Z/
/VLYM7.1.ER.110426T1329Z.110426T1845Z.110427T0049Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* AT  9:00 PM TUESDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT  7:49 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY THURSDAY
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.4   TUE 09 PM   20.8 EARLY WEDNESDAY 
MORNING

$$

MOC053-195-280232-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-110430T0045Z/
/BLVM7.1.ER.110426T1927Z.110427T1800Z.110429T0045Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY EVENING.
* AT  8:45 PM TUESDAY THE STAGE WAS 24.7 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY 
  EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   24.7   TUE 09 PM   25.5 EARLY WEDNESDAY 
AFTERNOON

$$

KSC043-MOC003-021-280232-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T0600Z.000000T0000Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT  8:30 PM TUESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY 
  EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST. 
  JOSEPH OCCURS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  ST JOSEPH       17   17.3   TUE 08 PM   17.5 EARLY WEDNESDAY 
MORNING

$$

MOC033-041-195-280232-
/O.CON.KEAX.FL.W.0050.110427T0900Z-110429T0600Z/
/MIAM7.1.ER.110427T0900Z.110427T1800Z.110428T0600Z.NO/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT.
* AT  6:36 PM TUESDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 18.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

MISSOURI RIVER
  MIAMI           18   17.7   TUE 07 PM   18.2 EARLY WEDNESDAY 
AFTERNOON

$$

MOC013-037-083-280232-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-110428T1818Z/
/URHM7.2.ER.110426T1634Z.110427T0600Z.110427T1818Z.UU/
933 PM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY AFTERNOON.
* AT  6:34 PM TUESDAY THE STAGE WAS 26.1 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY WEDNESDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.1   TUE 07 PM   26.3 EARLY WEDNESDAY 
MORNING

$$
425 
WGUS83 KEAX 270844
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
344 AM CDT WED APR 27 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-280844-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-110429T1530Z/
/BLVM7.1.ER.110426T1927Z.110427T1200Z.110428T1530Z.NO/
344 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY MORNING.
* AT  2:45 AM WEDNESDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY 
  MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   24.8   WED 03 AM   24.9 THIS MORNING

$$

MOC013-037-083-280843-
/O.CON.KEAX.FL.W.0048.000000T0000Z-110428T1818Z/
/URHM7.2.ER.110426T1634Z.110426T2334Z.110427T1818Z.UU/
344 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY AFTERNOON.
* AT  6:34 PM TUESDAY THE STAGE WAS 26.1 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.1   TUE 07 PM   25.8 THIS MORNING

$$
315 
WGUS83 KEAX 271226
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
725 AM CDT WED APR 27 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  SOUTH GRAND RIVER AT URICH
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC013-037-083-271255-
/O.CAN.KEAX.FL.W.0048.000000T0000Z-110428T1818Z/
/URHM7.2.ER.110426T1634Z.110426T2334Z.110427T0950Z.UU/
725 AM CDT WED APR 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH GRAND RIVER AT URICH.
* AT  7:20 AM WEDNESDAY THE STAGE WAS 23.5 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* FELL BELOW FLOOD STAGE AT  4:50 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.9 FEET BY THURSDAY
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   23.5   WED 07 AM   22.4 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:39 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 26, 6:39 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 AM CDT TUE APR 26 2011

.DISCUSSION...

EXTENSIVE AREA OF LOW CLOUDINESS CIRCULATING AROUND EASTERN IA
SURFACE LOW. WHILE THE LOW WILL BE LIFTING TO THE NNE TODAY THE
CLEARING LOOKS LIKE IT WILL BE SLOWER THAN HOPED FOR. SATELLITE
VISIBLE CLOUD LOOP SHOWS STRATOCU HAS FORMED ON THE WESTERN FRINGES
OF THE ORIGINAL WRAP AROUND CLOUD COVER SEEN AT SUNRISE. THIS WILL
PROLONG THE CLOUDINESS A BIT LONGER. PLUS BROKEN MID CLOUDS ARE
MOVING IN FROM THE WEST ACROSS KS SO BEST ONE CAN HOPE FOR IS
PARTIAL CLEARING ACROSS THE SOUTHWESTERN COUNTIES THIS AFTERNOON.
THUS HAVE LOWERED MAX TEMPERATURES A FEW DEGREES OVER ALL BUT THE
SOUTHWESTERN CWA.

MJ

&&

.PREV DISCUSSION...
/325 AM CDT TUE APR 26 2011/
TROUGH AXIS ALOFT AND ASSOCIATED MERIDIONAL JET COMPONENT WERE
PASSING INTO FAR WRN MISSOURI EARLY THIS MORNING...WITH NOTABLE
SUBSIDENCE AND DRYING PULLING INTO THE SOUTHWEST FLANK OF THE
OCCLUDING MATURE CYCLONE THROUGH ERN KANSAS. FAVORABLE DIFFLUENT JET
DYNAMICS AND BROAD ASCENT REGION WILL PIVOT INTO THE UPPER MIDWEST
THROUGHOUT THE DAY...WITH MORE PREVALENT DOWNGLIDE SPREADING THROUGH
THE FORECAST AREA (ALBEIT WITH MOISTURE STILL TRAPPED IN THE
BOUNDARY LAYER PROLONGING THE PRESENCE OF LOW CLOUDS). RESIDUAL LIFT
WITHIN THE QUASI-DEFORMATION AREA ON THE WRN FLANK OF THE
CIRCULATION ALOFT...AND TOWARDS THE COLD CORE CENTER MAY ALLOW FOR
REMNANT SCT SHRA THIS MORNING ACROSS NRN MISSOURI.
OTHERWISE...DOWNSLOPING WLY BOUNDARY LAYER FLOW SHOULD PROVIDE FOR
DEEP MIXING HEIGHTS WHICH WILL PARTIALLY OFFSET COLDER TEMPERATURES
ALOFT...THOUGH STILL IN WHAT CAN BE TERMED SLIGHTLY BELOW AVERAGE
HIGHS.

SECONDARY VORTICITY LOBE WILL RAPIDLY DIVE SOUTHEAST INTO OKLAHOMA
THIS EVENING ON THE NOSE OF A STRONG NWLY 130+ KT JET...SUPPORTING
RENEWED SEVERE CONVECTION IN THE FORM OF SUPERCELLS IN THE VICINITY
OF THE ARKLATEX REGION...AND NOT FAR FROM AREAS RAVAGED BY TORNADOES
JUST LAST EVENING. FOCUSING MECHANISM WILL KEEP MOST PRECIPITATION
WELL SOUTH INTO THE I-40 TO I-20 CORRIDOR...THOUGH ENOUGH MIDLEVEL
SATURATED FRONTOGENETICAL FORCING TOWARDS THE REPLENISHED H7-H5 COLD
CORE COULD ALLOW FOR SOME SCT SHRA ALONG AND SOUTH OF THE MISSOURI
RIVER WEDNESDAY MORNING. OTHERWISE...MORE EXTENSIVE CLOUD COVER AND
MODEST CAA SHOULD KEEP WEDNESDAY AFTERNOON FAIRLY COOL BY LATE APRIL
STANDARDS.

MORE NEUTRAL ADVECTION AND A BETTER DOWNSLOPE COMPONENT WILL DEVELOP
THURSDAY...BRINGING TEMPERATURES BACK TOWARDS CLIMATOLOGY. MODELS
STILL ATTEMPT TO DEVELOP A FEW ELEVATED SHOWERS STREAKING THROUGH
THE CWA DURING THE AFTERNOON IN THE CYCLONIC CURVATURE REGION OF THE
EXITING CORE CORE SYSTEM IN THE GREAT LAKES...WITH BUFR SOUNDINGS
INDICATING MINIMAL INHIBITION ABOVE THE HIGH BASED DIURNAL CU
GROWTH. ANY ACTIVITY SHOULD BE LIMITED TO THE AFTERNOON HOURS...AS
WELL AS OVERALL COVERAGE.

21

MEDIUM RANGE (FRIDAY THROUGH MONDAY)...

MEDIUM RANGE MODELS HAVE YET TO COME TO A COMMON SOLUTION REGARDING
THE EVOLUTION OF THE NEXT UPPER TROUGH TO DIG INTO THE MOUNTAIN WEST
LATE THIS WEEK. THE IMPACTS THESE DIFFERENCES HAVE ON SENSIBLE
WEATHER ACROSS THIS PART OF THE COUNTRY ARE RELATIVELY MINOR...BUT
STILL THROW UNCERTAINTY INTO TRYING TO TIME A COLD FRONT WHICH WILL
SWING THROUGH THE CENTRAL PLAINS ON SATURDAY...AND THE DEVELOPMENT
OF A SOUTHERN STREAM WAVE WHICH COULD IMPACT SOUTHERN PARTS OF THE
CWA OVER THE WEEKEND.

MODELS DO AGREE THAT A BRIEF PERIOD OF MIDLEVEL RIDGING AND RETURN
SOUTHERLY FLOW WILL BRING DRY AND WARMING CONDITIONS ON
FRIDAY...WITH TEMPS RISING BACK INTO THE 70S. A COLD FRONT WILL
ENTER THE WESTERN CWA SOME TIME LATE FRIDAY NIGHT OR EARLY SATURDAY
MORNING. CONVECTIVE CHANCES ALONG THE FRONT ARE NOT OVERLY
IMPRESSIVE...WITH THE BEST UPPER SUPPORT BEING WELL TO THE NORTH
CLOSER TO THE VICINITY OF A 100-KT UPPER JET...AND INSTABILITY BEING
SIGNIFICANTLY REDUCED THANKS TO IMPEDED GULF TRAJECTORIES AND THE
PRESENCE OF A STRONG EML AROUND 700 HPA. THEREFORE...KEPT POPS
LIMITED TO CHANCE FOR FRIDAY NIGHT AND SATURDAY...WITH THE BEST
CHANCES ACROSS THE NORTH FRIDAY NIGHT AND ACROSS THE EAST SATURDAY
MORNING. THESE FACTORS WILL KEEP THE SEVERE THREAT LOW WITH ANY
SHOWERS OR STORMS THAT DO DEVELOP.

BIGGEST UNCERTAINTIES ARISE EARLY NEXT WEEK AS MEDIUM RANGE MODELS
STAND FIRM IN THEIR DIFFERING SOLUTIONS. ECMWF CONTINUES TO SUGGEST
A SECONDARY WAVE OF ENERGY THAT ROUNDS THE BASE OF THE WESTERN
TROUGH...WHICH LEADS TO A MUCH DEEPER SOLUTION AND THE DEVELOPMENT
OF A SOUTHERN STREAM WAVE ON SUNDAY. THIS SOLUTION COULD END UP
CLIPPING THE SOUTHERN AND EASTERN CWA WITH PRECIP SUNDAY AND SUNDAY
NIGHT AS A SURFACE LOW MOVES INTO THE LOWER OHIO VALLEY. THIS
SECONDARY WAVE IS ABSENT IN THE OPERATIONAL RUNS OF THE NORTH
AMERICAN MODELS...WHICH AGREE ON A MORE PROGRESSIVE AND THUS DRIER
SOLUTION FOR SUNDAY AND SUNDAY NIGHT. THE PRESENCE OF RATHER HIGH
MODEL SPREAD WITHIN THE NAEFS MEAN OVER THE FOUR CORNERS EARLY
SUNDAY SUGGESTS SEVERAL ENSEMBLE RUNS ARE LATCHING ONTO THE
ECMWF...SO TRENDED THIS DIRECTION BY HOLDING ON TO LOW CHANCE POPS
ACROSS THE SOUTHERN COUNTIES ON SUNDAY. REGARDLESS OF WHICH SOLUTION
WINS OUT...MODELS AGREE ON HIGH PRESSURE RETURNING TO THE PLAINS BY
MONDAY.

HAWBLITZEL

&&

.AVIATION...

WIDESPREAD IFR CIGS ARE EXPECTED TO PERSIST THROUGH MID
MORNING...BEFORE GRADUALLY LIFTING INTO MVFR AS BOUNDARY LAYER
WARMING GETS UNDERWAY AND BEST MOISTURE BEGINS TO LIFT INTO THE GREAT
LAKES. THIS TREND WILL CONTINUE INTO MID AFTERNOON...AND EXPECT
CLOUDS TO GRADUALLY SCATTER OUT AS BASES APPROACH VFR BY 20Z. SFC LOW
WILL TRACK INTO THE OZARKS LATE TONIGHT...WITH BULK OF PRECIP AND
CIG/VSBY RESTRICTIONS FORECAST TO STAY WELL TO THE SOUTH OF THE TAF
SITES.

HAWBLITZEL

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 AM CDT TUE APR 26 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
500 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY. THE
THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:33 AM CDTRiver Flood WarningEAXCass, Henry, Johnson16 hr
Apr 26, 5:48 AM CDTRiver Flood WarningEAXJohnson, Pettis16 hr
Apr 26, 8:21 AM CDTRiver Flood WarningEAXCooper, Saline44 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.